# SDR CALA2014050990990

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 71,420 hours, 10,067 cycles
- Engine: Pwa PW40903
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AT AFT BOTTOM CORNER HAS A CREASE THAT RUNS DIAGONALLY.  REMOVED REPAIR DOUBLER & REPLACED WITH NEW DOUBLER IAW SRM 52-30-01 REPAIR 17 WHICH IS A CATEGORY A REPAIR IAW SRM.
